Side effects of Viagra

Go down

Side effects of Viagra

Post  Tom_Junior on Mon Dec 28, 2009 7:03 am

Anybody experienced side effects of Viagra?
avatar
Tom_Junior

Posts : 3
Join date : 2009-12-22

View user profile

Back to top Go down

Re: Side effects of Viagra

Post  Avatar on Mon Jan 18, 2010 5:39 am

Viagra experience can be different for different people. For me cialis works best. Viagra gave me a headache sometimes and sometimes a weird feeling the next morning (hard to explain what exactly) but cialis has no side effects for me so far, altough I think that the erections viagra gave me were somehow more strong.
avatar
Avatar

Posts : 9
Join date : 2010-01-14

View user profile

Back to top Go down

Re: Side effects of Viagra

Post  JustSam on Tue Jan 19, 2010 6:33 am

Viagra may cause some common side effects. However, these side effects are very few and disappear within a short time. If you feel the side effects for some more time, then you are advised to stop using the medication and consult your doctor as soon as possible.
avatar
JustSam

Posts : 12
Join date : 2009-12-22

View user profile

Back to top Go down

Re: Side effects of Viagra

Post  Admin on Tue Jan 19, 2010 6:59 am


Admin
Admin

Posts : 111
Join date : 2009-10-02

View user profile http://viagra-freeonline.com/

Back to top Go down

Re: Side effects of Viagra

Post  dady on Mon Nov 01, 2010 5:41 am

heheh never experienced any side effects Laughing
avatar
dady

Posts : 19
Join date : 2010-11-01
Age : 39

View user profile

Back to top Go down

Re: Side effects of Viagra

Post  Sponsored content


Sponsored content


Back to top Go down

Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum